Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Vychislitelnaya Matematika i Informatika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. YuUrGU. Ser. Vych. Matem. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. YuUrGU. Ser. Vych. Matem. Inform., 2013, Volume 2, Issue 4, Pages 103–108 (Mi vyurv112)  

Brief Reports

Representation of trading signals based Kaufman adaptive moving average as a system of linear inequalities

M. M. Dyshaeva, I. M. Sokolinskayab

a JSCB CHELINDBANK (Chelyabinsk, Russian Federation)
b South Ural State University (Chelyabinsk, Russian Federation)

Abstract: This paper considers the adaptation of problem of strong separability for decisions about buying or selling financial assets, such as equities, currencies, futures, etc. on the stock exchange. There were constructed two systems of linear inequalities that define the regions in $n$-dimensional space. These systems describe the expert trading signals that based on adaptive moving average of Kaufman.

Keywords: the problem of strong separability, Fejer mapping, adaptive moving average of Kaufman, trading signals for robot.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00452_а
Foundation for Assistance to Small Innovative Enterprises in Science and Technology 11533р/20979


DOI: https://doi.org/10.14529/cmse130408

Full text: PDF file (541 kB)
References: PDF file   HTML file

UDC: 519.6
Received: 24.09.2013

Citation: M. M. Dyshaev, I. M. Sokolinskaya, “Representation of trading signals based Kaufman adaptive moving average as a system of linear inequalities”, Vestn. YuUrGU. Ser. Vych. Matem. Inform., 2:4 (2013), 103–108

Citation in format AMSBIB
\Bibitem{DysSok13}
\by M.~M.~Dyshaev, I.~M.~Sokolinskaya
\paper Representation of trading signals based Kaufman adaptive moving average as a system of linear inequalities
\jour Vestn. YuUrGU. Ser. Vych. Matem. Inform.
\yr 2013
\vol 2
\issue 4
\pages 103--108
\mathnet{http://mi.mathnet.ru/vyurv112}
\crossref{https://doi.org/10.14529/cmse130408}


Linking options:
  • http://mi.mathnet.ru/eng/vyurv112
  • http://mi.mathnet.ru/eng/vyurv/v2/i4/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Vychislitelnaya Matematika i Informatika"
    Number of views:
    This page:200
    Full text:65
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021